BIROn - Birkbeck Institutional Research Online

    Coxeter Groups as Beauville Groups

    Fairbairn, Ben (2015) Coxeter Groups as Beauville Groups. Monatshefte fur Mathematik 181 (4), pp. 761-777. ISSN 0026-9255.

    [img]
    Preview
    Text
    FairbairnBeauvilleCoxeter.pdf - Author's Accepted Manuscript

    Download (341kB) | Preview

    Abstract

    We generalize earlier work of Fuertes and Gonzalez-Diez as well as earlier work of Bauer, Catanese and Grunewald by classifying which of the irreducible Coxeter groups are (strongly real) Beauville groups. We also make partial progress on the much more diffcult question of which Coxeter groups are Beauville groups in general as well as discussing the related question of which Coxeter groups can be used in the construction of mixed Beauville groups.

    Metadata

    Item Type: Article
    Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s00605-015-0848-y
    Keyword(s) / Subject(s): Coxeter group, Beauville group, Beauville structure, Beauville surface, Real surface
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 10 Dec 2015 13:57
    Last Modified: 19 Nov 2018 13:28
    URI: http://eprints.bbk.ac.uk/id/eprint/13574

    Statistics

    Downloads
    Activity Overview
    17Downloads
    102Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item